# SDR UPS804520

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56138579
- Condition: Corrosion
- Location: Fs 77
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION ON BELT FRAME STA 77, BETWEEN LONGERONS 17L TO 21L.  REPAIRED PER UPS EO DC8-5310-7428-A.
